Volume 6, Number 1, 2020

Koji Aoyama and Fumiaki Kohsaka
Strongly quasinonexpansive mappings, III
Yousuke Araya
Existence theorems of cone saddle-points in set optimization applying nonlinear scalarizations
Kazuhiro Hishinuma and Hideaki Iiduka
Efficiency of inexact fixed point quasiconvex subgradient method
Mayumi Hojo and Wataru Takahashi
A weak convergence theorem for two infinite families of extended generalized hybrid mappings in a Banach space and applications
Mitsuhiro Hoshino
Local behavior of node with extreme value of model function in learning processes of basic self-organizing mapse
Toshiharu Kawasaki
Generalized acute point theorems for generalized pseudocontractions in a Banach space
Yasunori Kimura, Koichi Nakagawa and Hideyuki Wada
Halpern iteration with two kinds of mappings in a complete geodesic space with curvature bounded above
Atsumasa Kondo and Wataru Takahashi
Attractive point, weak and strong convergence theorems for generic 2-generalized hybrid mappings in Hilbert spaces
Yumei Ma and Lei Li
The representation of n-collinearity in n-normed space
Koichiro Naito
Graph Riemann hypothesis and Ihara zeta function of nonregular Ramanujan graph generated by p-adic chaos
Yukino Tomizawa
Distances between convex combinations in Hadamard spaces


Yokohama Publishers

yokohama publishers